Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Switching time zones
Dec 18, 2012

I am travelling to Australia from the UK in January for three weeks on a 'bucket list' holiday. I take Kivexa, Ritonavir and Darunavir once daily in the mornings. I know that the time difference is 11 hours. I want to take my meds in the mornings in OZ because I am hopeless at evening medication. My VL is undetectable and I have only ever missed one dose in 8 years. I am inclined to take my meds 1/2 hour earlier each day for a week or so before going to OZ and then taking the next pills 16 hours later than the last dose when I arrive in Oz. Any advice on how to manage this issue would be gratefully received. Thank you.

Response from Dr. Young

Hello and thanks for posting.

You're making this more complicated than need be. I'd just take your medication as usual in Oz, then when you arrive in the UK, continue taking at your usual time (in the morning). The single timing gap in the dose won't have any significant consequence.

When you fly home, simply reverse the sequence.

Hope that helps. Peace to you, BY



Previous
UTI HIV
Next
Switching time zones (2)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement